Suboxone??

I ve benn on suboxone for almost 2 months 3 weeks ago i was raised up to 20 mg. Doing great on it had gotton a lil shakie thats why he my dr. raised it. Seems like for about that long 3 weeks or so i have these hard jumps as im falling asleep my body jumps so hard before i even know it which causes my heart to be racing then causes me to fell panic?If it was happening before it must was not to bad that i didi not notice though before i ever started taking this med i did use to jump in my sleep but never like this its like ive left my skin behind it worries me as well as scares the **** out of me... THANKS SO MUCH!

3 Answers

Relevance
  • 1 decade ago
    Best Answer

    I take suboxone as well and have been on it for about 11 months. I used to take 16mg but have got down to about 2 1/2 or 3 mg now and am comfortable. It's weird how your brain seems to not want as much medicine. I started to get sick taking the same dose I was taking and went down and down because of that. My Dr. says "my brain is healing". I can relate to the jumpiness that I had especially when I was detoxing from oxycontin etc. It usually stops once you take suboxone and get your mg dose right, although everyone is different and you should give it about a month longer, I KNOW ITS HARD, when you can't sleep right because of the shakes and jumpiness, but once you get through that...which you will.. you simply feel content which is a feeling we addicted people wish for so much. Most people don't go higher then about 34 mg of suboxone and usually get to that within the first month, so if you feel sick at all or feel lethargic then perhaps you should lower your suboxone mg but if you feel ok and happy and are still getting the nightly shakes and jumpiness then maybe you should go up a little in the sub. I don't know what you were using and how much before you started sub so its hard for me to give you exact advice, although I do have a lot of experience in this department I believe that you will be fine. Just give it another 2 weeks and if you are still feeling the jumpiness then perhaps its something unrelated to drug use and the suboxone, like restless leg syndrome or something of that sort. Give it 2 more weeks and see if it subsides. I wish you all the best!! I think it will go away within 2 weeks if your dosage is correct.

    Source(s): Personal Experience.
  • 5 years ago

    It sounds like you are doing the right thing. When your doctor is ready to start weaning you off of the Suboxone, see if he/she minds you doing a very gradual taper off the medicine. If you taper slow enough you can avoid withdrawal altogether. If you like tinkering with charts and stuff, you can use this taper charting tool to plot out a tapering schedule, and even show your doctor and see if your doc is okay with it.

    My readers say that tapering down to 1 or 2 mg daily isn't too hard but getting below 1mg sucks. So they take the part from 1mg to zero REALLY slow. Suboxone is strong stuff, a micro-dose is enough to kill withdrawal it just takes an hour or so.

    If someone were steady state at 16mg and was to start tapering down, my readers would probably say ask their doctor for permission to do taper like below (it will minimize withdrawal to almost nothing) otherwise your doc will probably take you cold-turkey from 1mg and it will suck after day 3. Most docs laugh about that and say 1mg isn't enough to feel withdrawal but 99% of my readers say 1mg is way too high to stop cold-turkey. Most doctors won't mind letting you taper slower, it is probably safer anyway.

    So say you were taking 16 mg for a few months and doc says time to taper down, my readers favorite taper for 16 mg takes at least one week per milligram on average...

    Normal Dose was around 16mg then....

    Taper Week 1 = 14mg daily (1 3/4 of 8mg film)

    Taper Week 2 = 12mg daily (1 1/2 of 8mg film)

    Taper Week 3 & 4 = 8mg daily

    Taper Week 5 & 6 = 6mg daily (3/4 of 8mg film)

    Taper Week 7 & 8 = 4mg daily ( 1/2 of 8mg film)

    Taper Week 9 & 10 = 2mg daily (1/4 of 8mg film)

    Taper Week 11 & 12 = 1mg daily (1/8 of 8mg film)

    Taper Week 13 &-14 = .5mg daily (1/16 of 8mg film)

    Taper Week 15 & 16 = .25mg daily (1/32nd of 8mg film use razor or scissors)

    Taper Week 17 & 18 = .25mg daily every other day

    Taper Week 19 & 20 = .25mg daily every third day

    *some people still get withdrawal from .25 and they slice .125mg (1/64th of a 8mg Film, super hard to cut that small) but cold turkey from .25mg is usually low enough to avoid bad withdrawals.

    ** always give a dose at least 2 hours after taking before deciding if it worked or not especially very low doses.

    ** I am not a doctor, this is for entertainment purposes only!

  • 4 years ago

    There are certain things you can do to prevent withdrawal symptoms while not having to increase your suboxone dose. More information can be found on renaissancepn.com

    Source(s): renaissancepn.com
Still have questions? Get your answers by asking now.